# SDR UALA2010123004769

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,841 hours, 9,181 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ALONG LAV WALL BY DOOR 1R IS FALLING OFF THE WALL AND WIRES EXPOSED.  EMERGENCY LIGHT STRIP RESECURED, OPS NORMAL.
